# SDR 99ZZZX4579

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- Engine: Lyc LTS101650B1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 430110209
- Condition: Failed
- Location: Modulator
- Part time: 422 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR TUBE BROKEN.  REMOVED AND REPLACED.
